Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

neck epidural

Hello All, I have had one neck epidural. The doctor told me before the procedure that I will have a headache, be sore at the injection site, and that my legs will bother me. Everything he told me happened. After 2 days my headache returned in full force. After a week of headaches I called the doctor that did the epidural and told him about the headaches, his reply was "I should see a neuologist because the procedure he performed on my neck would not cause headaches" WHAT! This is not happening I said to my self. They want me to come in for more injections since the first did not help. I am not too sure I want to be lied to again. I have been on pain meds for a while and was hoping this epidural would help. Has anyone had these headaches after (14 days) the procedure?


  • LizLiz Posts: 7,832
    I am sure that you will find your time on Spine-Health very rewarding. This site is a powerful and integrated system that is dynamic and continues to grow.
    Here are just some of the highlights:

    - Detailed medical libraries of Articles and Videos that address almost every Spinal Conditions and Treatment

    - The Wellness section contains articles, tips and videos to help patients after surgery and also to help people avoid surgery.

    - Under the Resource tab, there is a section Doctor Advice Health Center which can be invaluable.

    - As a bonus, Spine-Health provides these patient forums. Here is where you can meet thousands of other people who understand and can relate to your situation. You will soon become part of the Spiney family who provide comfort and the advantages of a Support System. You are now part of this family that is approximately 20,600 International members and growing daily.

    - It is very important to understand the Forum Rules to make sure all of your posts do not violate any of the rules.

    - As a new member, it is helpful to understand the 'makeup' of these forums, how to make posts, tips on adding images and much more. You should read Forum FAQ

    If you have any questions or need assistance, you can use the Private Message facility to contact any one of the Moderators on my team:
    dilauro , tamtam or liz

    Liz, Spine-health Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • I've had 5 epidurals in the past, 3 lumbar and 2 cervical. Unfortunately the steroids in them cause me to get migraine headaches. took a while to associate the headaches with the meds, but after taking the 1st dose of a medrol pack and ending up with a migraine that lasted 2 full weeks, i no longer take any steroids. I actually list as being allergic to it for all doctors and hospital stays because i don't want to chase the steroid headaches with more meds. it becomes a vicious cycle.

    so yes, perfectly reasonable to have a nasty headache for weeks after a steroid injection. i found they typically lasted about 2 weeks at a shot.

    sorry you're dealing with this.
    Microdisectomy / hemi-laminectomy 6/2010 and revision 10/2010
    Cervical fusion C4-5 and C5-6 9/2011
    Lumbar Fusion L5-S1 6/2012
  • NO randy! Headaches are not normal! You could have a dural leak! you need to go back to your doctor and get evaluated immidately! this can cause horrible things for the rest of your life such as Arachnoiditis.. look it up. horrible diease from a dura puncture from a steroid injection! PLease do not get any more injections. Do you know what kind of steroid was used? You need to look at your records. Let me know. Praying you get the assistance you need.
    Hannah Mueller
Sign In or Register to comment.